Jump to content

Amy

Members
  • Content Count

    3
  • Joined

  • Last visited

Community Reputation

1 Neutral

About Amy

  • Rank
    Newbie

Recent Profile Visitors

The recent visitors block is disabled and is not being shown to other users.

  1. My husband had a PMSAH at the end of December 2016. Three weeks after the event, he developed tinnitus that has become completely debilitating. What have others with tinnitus found to be effective in reducing (or, ideally) eliminating the tinnitus? My husband has tried acupuncture, chiropractor, diet changes, and hearing aids. The hearing aids made it worse, has anyone else experienced that? He's only had them for two weeks but wants to stop wearing them because they only seem to make everything worse. Thanks in advance for any help you can provide. Amy
  2. Thank you to everyone who took the time to answer this question, it has been hugely helpful. My husband didn't have a lumbar puncture so I don't think it's (only) that. Today is day 13 and last night was the worst night yet with the shooting nerve pain and muscle spasm. He's on a muscle relaxer but they may change it or up the dose. They tried neurontin (gabapentin) but my husband felt it made his headache worse. Did anyone else have a similar problem with it? Thank you again, Amy
  3. My husband is day 9 from a PMSAH. He is having severe low back and sciatic pain that his current combo of meds (oxy, fioricet, robaxan) is not effectively treating so he continues to get IV dilaudid. Everyone (including him) wants him to get off the IV dilaudid but it's the only thing so far that effectively treats the leg and back pain (or it at least makes him drowsy enough to sleep through it). Did anyone else experience this kind of pain? Right now it is rivaling his headache in terms of intensity. If you did, what were effective treatments? We have also been using hot packs wh
×
×
  • Create New...